Alert archive / Florida / Special Weather Statements in 2014

Special Weather Statement, NWS Melbourne, FL

August 7, 2014Orange County, Florida

NWS Melbourne, FL issued this special weather statement at Aug 7, 2014, 4:26 PM EDT for Orange County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 4:26 PM EDT (20:26 UTC)
Expired
Aug 7, 2014, 5:30 PM EDT
In force
64 min
Issued by
NWS Melbourne, FL

County Orange County, FL

The radar

The Melbourne radar (KMLB), 84 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1747 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WWUS82 KMLB 072026
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
426 PM EDT THU AUG 7 2014

FLZ044>046-053-144-072130-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
426 PM EDT THU AUG 7 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER EASTERN LAKE COUNTY...WESTERN ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...WESTERN SEMINOLE COUNTY...

* UNTIL 530 PM EDT.

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM 
PINE HILLS TO POINCIANA...THIS LINE WAS NEARLY STATIONARY.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS 
AND SMALL HAIL INCLUDE BAY HILL...ZELLWOOD...DOCTOR 
PHILLIPS...ORLANDO...AND ALTAMONTE SPRINGS.

A BOUNDARY COLLISION IS OCCURRING ACROSS THE ORLANDO METRO INTO LAKE 
COUNTY AND ADDITIONAL STRONG STORMS WILL DEVELOP OVER THE NEXT HOUR. 

THE PRIMARY THREATS WILL BE EXCESSIVE CLOUD TO GROUND LIGHTNING 
STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED 
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR 
CAPSIZE SMALL BOATS. TORRENTIAL RAINFALL WILL TEMPORARILY REDUCE 
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.


LAT...LON 2905 8165 2900 8137 2898 8135 2885 8136
      2883 8125 2795 8128 2796 8136 2800 8143
      2804 8147 2805 8147 2806 8144 2802 8138
      2808 8135 2808 8145 2814 8146 2814 8153
      2825 8156 2826 8166 2834 8166 2835 8172
TIME...MOT...LOC 2024Z 200DEG 1KT 2862 8143 2820 8154

$$


MOSES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:53 PM EDT, 33 minutes earlier.

Area forecast discussion, Aug 7, 3:53 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
353 PM EDT THU AUG 7 2014

.DISCUSSION...

THROUGH TONIGHT...INDEED THE SEA BREEZE WAS MORE ACTIVE TODAY AS
IT PUSHED ONSHORE THE COASTAL COUNTIES. THIS WAS EXPECTED DUE TO
THE MOISTURE PROFILE FROM THE MORNING CAPE SOUNDING. THERE WAS
JUST A LITTLE MORE MOISTURE TO WORK WITH IN THE LOWEST LEVELS. SO
CONVECTION HAS FOCUSED NEAR THE COAST SO FAR THIS AFTN BUT WILL
EXPAND TO THE INTERIOR SHORTLY AS NUMEROUS BOUNDARY COLLISIONS
OCCUR. STEERING FLOW IS WEAK...GENERALLY TO THE EAST...BUT SOME
STORMS WILL BE DRIVEN BY PROPAGATION WHICH WILL GIVE THEM A MORE
SOUTH TO SOUTHEAST MOTION. AS MENTIONED IN THE PREVIOUS AFD...
TEMPS ALOFT ARE SLIGHTLY COOLER AND STRONG SFC HEATING (AND
REHEATING) HAS OCCURRED SO EXPECT A FEW (MORE) STRONG STORMS
THROUGH EARLY EVENING WHICH WILL BECOME INCREASINGLY FOCUSED ON
THE INTERIOR. TODAYS STORMS HAVE BEEN PRODUCING QUITE A BIT OF C-G
LIGHTNING AND LOCALLY HEAVY RAIN UP TO 3 INCHES WILL BE POSSIBLE
IN 1-2 HOURS. DRIER AIR IN THE MID LEVELS WILL PROMOTE GUSTY
DOWNBURST WINDS GENERALLY UP TO 50 MPH. CANNOT RULE OUT AN
ISOLATED SEVERE STORM CONTAINING DAMAGING WINDS.

LARGE AREA OF DEBRIS RAINS WITH EMBEDDED THUNDER SHOULD PERSIST
PAST SUNSET ESPECIALLY OVER THE INTERIOR SO HAVE SCATTERED POPS
THERE UNTIL MIDNIGHT. RAINS SHOULD END SOONER NEAR THE COAST BUT
WILL HOLD ONTO SLIGHT CHANCE POPS THERE BETWEEN SUNSET AND
MIDNIGHT.

PREVIOUS DISCUSSION...
FRI-SAT...FLOW PATTERN ALOFT OVER THE EASTERN PART OF THE COUNTRY
WILL FLATTEN OUT. THIS WILL CREATE A WINDOW OF OPPORTUNITY FOR
DEEP LAYER ATLANTIC RIDGE TO NUDGE BACK NORTHWARD. HOWEVER THE GFS
SHOWS THAT MID LEVEL TEMPS WILL ACTUALLY COOL OFF ABOUT A DEGREE...
WHILE STRUNG OUT HIGHER MOISTURE BAND OVER THE ATLANTIC BUILDS
BACK OVER THE AREA.  WITH SOME WEST/SOUTHWEST STEERING LEVEL FLOW...
EXPECT POPS NEAR CLIMO AT 40-50 PERCENT.

SUN-THU...EAST COAST TROUGH ALOFT WILL BECOME ESTABLISHED AGAIN
WHICH WILL SUPPRESS DEEP LAYER RIDGE TO OUR SOUTH. THIS HAS BEEN A
FAMILIAR PATTERN SO FAR THIS WET SEASON. FRONT MOVING INTO THE
SOUTHEAST STATES MAY TIGHTEN THE PRESSURE GRADIENT UP ENOUGH ON A
FEW DAYS TO INHIBIT THE EAST COAST SEA BREEZE ACROSS THE NORTH.
HOWEVER FOR THE MOST PART...EXPECT IT TO FORM EACH AFTERNOON.

THIS WESTERLY REGIME FAVORS AT LEAST CLIMO POPS FOR THE EAST SIDE
OF THE PENINSULA. THE GFS SHOWS SOME RIBBONS OF DRIER AIR THOUGH...
WITH POPS 30-40 PERCENT. HAVE DRAWN 40 PERCENT POPS EACH DAY FOR
NOW. THERE COULD BE A FEW DAYS WHERE CONVECTION IS A BIT
SUPPRESSED BUT IT IS TOO FAR OUT IN THE FORECAST TO PICK OUT
EXACTLY WHEN.

&&

.AVIATION...
SCT TSRA AFFECTING COASTAL TERMINALS WILL WEAKEN BY 22Z WHILE
STORMS DEVELOP OVER THE INTERIOR DUE TO NUMEROUS BOUNDARY
COLLISIONS. A FEW STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS OF 35 TO 45 KNOTS. STORMS OVER THE INTERIOR WILL DIMINISH BY
03Z. SIMILAR PATTERN FRIDAY WITH LIGHT WINDS IN THE MORNING
TURNING ONSHORE IN A SEA BREEZE NEAR THE COAST BY AFTN WITH
SCATTERED STORMS.

&&

.MARINE...

FRI-MON...SURFACE RIDGE AXIS NUDGING NORTH A BIT FRI-SAT WILL
PROMOTE A MORE SOUTHERLY WIND BUT SPEEDS LOOK TO BE 10 KNOTS OR
LESS. FRONTAL TROUGH DROPPING INTO THE SOUTHEAST STATES ON SUNDAY
WILL SHOVE THE RIDGE AXIS BACK SOUTH WITH MORE OF A SOUTHWEST WIND
FLOW. SPEEDS MIGHT NUDGE UP SLIGHTLY ESPECIALLY IN THE NORTH
WHERE NOCTURNAL SPEEDS COULD BE CLOSE TO 15 KNOTS.

THE MAIN HAZARD FOR SMALL CRAFT OPERATORS WILL BE STORMS AS
MOISTURE IS FORECAST TO BE QUITE HIGH. THE GFS GENERATES QUITE A
BIT OF COVERAGE THROUGH THE PERIOD. WOULD EXPECT ISOLATED TO
SCATTERED ACTIVITY OVER THE ATLANTIC OVERNIGHT AND THEN THERE WILL
BE A CHANCE FOR AFTERNOON/EVENING STORMS TO MOVE OFF THE PENINSULA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  92  76  91 /  20  50  20  50
MCO  75  95  75  94 /  30  50  20  50
MLB  75  91  76  91 /  20  50  20  50
VRB  74  92  75  90 /  20  50  20  50
LEE  77  95  77  94 /  30  50  20  50
SFB  76  95  78  95 /  30  50  20  50
ORL  77  95  78  94 /  30  50  20  50
FPR  74  91  74  90 /  20  50  20  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

KELLY/PENDERGRAST
Hazardous weather outlook, Aug 7, 9:18 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
918 AM EDT THU AUG 7 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-072100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
918 AM EDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
AMPLE MOISTURE...DAYTIME HEATING AND BOUNDARY COLLISIONS WILL
PRODUCE SCATTERED LIGHTNING STORMS THIS AFTERNOON. THE STORMS ARE
EXPECTED TO START FORMING MID AFTERNOON OVER THE INTERIOR. A
LIGHT STEERING FLOW WILL MOVE THE STORMS TO THE EAST AND SOUTHEAST
AT AROUND 10 MPH. AS THE STORMS APPROACH THE COAST THEY WILL BE
CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
ALONG WITH OCCASIONAL WIND GUSTS OF 45 TO 55 MPH...LOCALLY HEAVY
RAIN AND SMALL HAIL.

.FLOOD IMPACT...
THE SLOW MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME THAT WILL BRIEFLY EXCEED
DRAINAGE CAPACITY OF SOME DRAINAGE SYSTEMS. MOTORISTS SHOULD NOT
ATTEMPT TO DRIVE THROUGH ANY AREAS OF WATER WHICH MAY BE DEEP
ENOUGH TO FLOAT A VEHICLE.

.RIP CURRENT IMPACT...
A SMALL LONG PERIOD NORTHEAST SWELL WILL BE CAPABLE OF PRODUCING A
MODERATE RISK OF STRONG RIP CURRENTS AT AREA BEACHES TODAY. RIP
CURRENTS WILL BE AT THEIR STRONGEST FROM MID AFTERNOON TO EARLY
EVENING WHICH IS THE TIME AROUND THE HIGH TIDE FOR TODAY. REMEMBER
TO ASK LIFE GUARDS AND BEACH PATROL PERSONNEL ABOUT SURF
CONDITIONS BEFORE GOING INTO THE OCEAN.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS MOVING TO THE EAST AROUND 10 MPH WILL BE CAPABLE OF
PRODUCING A FEW WIND GUSTS OVER 35 MPH ON THE LARGER INLAND
LAKES...THE INTRACOASTAL WATERWAY AND THE NEARSHORE COASTAL
WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND
EVENING. OCCASIONAL TO FREQUENT LIGHTNING STRIKES WILL BE THE PRIMARY
HAZARD. LOCAL HEAVY RAIN AND GUSTY WINDS WILL ALSO ACCOMPANY
STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

WIMMER/PENDERGRAST

In the hours before

Special weather statement, Aug 7, 3:22 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
322 PM EDT THU AUG 7 2014

FLZ047-053-147-072000-
NORTHERN BREVARD COUNTY-OSCEOLA-SOUTHERN BREVARD COUNTY-
322 PM EDT THU AUG 7 2014

...FUNNEL CLOUDS POSSIBLE OVER BREVARD COUNTY...NORTHEASTERN OSCEOLA
COUNTY...

AT 318 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS...STRONG WIND GUSTS AND
FREQUENT TO EXCESSIVE LIGHTNING OVER CANAVERAL GROVES...MOVING
SOUTHEAST AT 10 MPH.

THIS STORM WILL CONTINUE TO BUILD SOUTHWARD DOWN THE EAST COAST SEA
BREEZE AND AFFECT AREAS NEAR INTERSTATE 95 DOWN TO COCOA...ROCKLEDGE
AND VIERA.

LOCAL ATMOSPHERIC CONDITIONS ARE BECOMING MORE FAVORABLE FOR THE
POSSIBILITY OF LANDSPOUT FORMATION. A LANDSPOUT IS A TORNADO OF VERY
SHORT DURATION AND WINDS GENERALLY LESS THAN 60 MPH WHICH CAN CAUSE
MINOR DAMAGE AND INJURIES IN ITS DIRECT PATH. STAY TUNED TO NOAA
WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE
WARNINGS.

LAT...LON 2785 8092 2811 8094 2837 8086 2850 8088
      2861 8097 2879 8097 2879 8078 2868 8067
      2879 8075 2880 8073 2866 8063 2848 8060
      2850 8060 2842 8065 2847 8061 2816 8058
      2788 8047
TIME...MOT...LOC 1920Z 337DEG 10KT 2840 8088

RL
Special weather statement, Aug 7, 4:03 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT THU AUG 7 2014

FLZ047-053-147-072045-
NORTHERN BREVARD COUNTY-OSCEOLA-SOUTHERN BREVARD COUNTY-
403 PM EDT THU AUG 7 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER CENTRAL BREVARD COUNTY...NORTHEASTERN OSCEOLA
COUNTY...

* UNTIL 445 PM EDT.

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 6 MILES
SOUTHWEST OF ROCKLEDGE...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE SUNTREE AND VIERA.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2820 8061 2820 8062 2819 8064 2820 8063
      2820 8065 2818 8064 2808 8093 2830 8100
      2835 8090 2835 8087 2836 8087 2841 8078
      2828 8068 2827 8066 2823 8064
TIME...MOT...LOC 2002Z 334DEG 9KT 2825 8080

RL
Special weather statement, Aug 7, 4:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
426 PM EDT THU AUG 7 2014

FLZ044>046-053-144-072130-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
426 PM EDT THU AUG 7 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER EASTERN LAKE COUNTY...WESTERN ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...WESTERN SEMINOLE COUNTY...

* UNTIL 530 PM EDT.

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
PINE HILLS TO POINCIANA...THIS LINE WAS NEARLY STATIONARY.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BAY HILL...ZELLWOOD...DOCTOR
PHILLIPS...ORLANDO...AND ALTAMONTE SPRINGS.

A BOUNDARY COLLISION IS OCCURRING ACROSS THE ORLANDO METRO INTO LAKE
COUNTY AND ADDITIONAL STRONG STORMS WILL DEVELOP OVER THE NEXT HOUR.

THE PRIMARY THREATS WILL BE EXCESSIVE CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. TORRENTIAL RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2905 8165 2900 8137 2898 8135 2885 8136
      2883 8125 2795 8128 2796 8136 2800 8143
      2804 8147 2805 8147 2806 8144 2802 8138
      2808 8135 2808 8145 2814 8146 2814 8153
      2825 8156 2826 8166 2834 8166 2835 8172
TIME...MOT...LOC 2024Z 200DEG 1KT 2862 8143 2820 8154

MOSES
Special weather statement, Aug 7, 4:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
426 PM EDT THU AUG 7 2014

FLZ064-072115-
MARTIN-
426 PM EDT THU AUG 7 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER EASTERN MARTIN COUNTY...

* UNTIL 515 PM EDT.

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOBE SOUND...MOVING
SOUTHWEST AT 5 MPH. OTHER SLOW MOVING CELLS WILL AFFECT STUART AND
DEVELOP INLAND TO INDIANTOWN.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HOBE SOUND BEACH AND JONATHAN DICKINSON STATE PARK.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2696 8014 2697 8048 2720 8051 2720 8018
      2721 8018 2721 8016 2717 8015 2716 8015
      2703 8009 2703 8008 2697 8007
TIME...MOT...LOC 2025Z 049DEG 3KT 2704 8019

RL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 3:22 PM EDTSpecial Weather StatementMLBBrevard38 min
Aug 7, 4:03 PM EDTSpecial Weather StatementMLBBrevard42 min
Aug 7, 4:35 PM EDTSpecial Marine WarningMLB55 min
Aug 7, 5:22 PM EDTAreal Flood AdvisoryMLBOrange, Osceola83 min
Aug 7, 5:58 PM EDTSpecial Weather StatementMLBVolusia47 min

Nearby

Special Weather Statements in Florida, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.